Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Visudyne

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-03-2005, 06:00 AM
Pat
Guest
 
Posts: n/a
Default itching

I have my first treatment about 3 weeks ago. Ever since, I have been experiencing all over body itching. Has anyone else experienced this? I am not sure if that is what caused it.<br><br>Thanks.
Reply With Quote
  #2  
Old 08-20-2007, 12:26 AM
Unregistered
Guest
 
Posts: n/a
Default itching

My mother had a treatment on November 11th and has experienced all over body itching ever since. It was excruciating for several days until she was able to see her internist and start on some medications. It is better after taking Prednisone and a medication for the itching, but she is still experiencing some itching. It is now about 5 weeks later. Her internist said it appeared she had had a severe allergic reaction to the Visudyne. She is to see her eye doctor later this week.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
itching Susan Singulair 1 12-03-2005 06:00 AM
itching! Zetia Unregistered Zetia 0 09-20-2005 06:00 AM
Itching Unregistered Avelox 0 07-06-2005 06:00 AM
Bextra/itching Unregistered Bextra 0 07-05-2005 06:00 AM
itching Michael Welchol 0 07-05-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 11:50 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.